# SDR AALA201601029001

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N567UW
- Make and model: Airbus A321-231
- Aircraft serial: 5728
- Aircraft time: 8,241 hours, 3,391 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Blown
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FLIGHT ATTENDANT REPORTED ELEC SMELL IN AREA OF CABIN AT 2D DOOR.  TURNED ALL ELEC IN CABIN OFF, SMELL DISSIPATED.  ACCOMPLISHED JC 26L00021001, FOUND CEILING LAMP AT 12R CRACKED & BLOWN.  RELAMPED 12 CEILING BULB IAW AMM 33-21-11.  OPERATIONS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
